American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Edward Crane. Intrinsic circle domains. Conform. Geom. Dyn. 18 (2014) 65-84.
Abstract, references, and article information
View Article: PDF

[2] Kimiyo N. Yamamoto and Masahiko Taniguchi. Cross ratio coordinates for the deformation spaces of a marked M\"obius group. Conform. Geom. Dyn. 17 (2013) 145-154.
Abstract, references, and article information
View Article: PDF

[3] Dimitrios Betsakos. Hyperbolic geometric versions of Schwarz's lemma. Conform. Geom. Dyn. 17 (2013) 119-132.
Abstract, references, and article information
View Article: PDF

[4] Riku Klén. Local convexity properties of balls in Apollonian and Seittenranta's metrics. Conform. Geom. Dyn. 17 (2013) 133-144.
Abstract, references, and article information
View Article: PDF

[5] Juan Souto and Matthew Stover. A Cantor set with hyperbolic complement. Conform. Geom. Dyn. 17 (2013) 58-67.
Abstract, references, and article information
View Article: PDF

[6] A. F. Beardon. Length inequalities for Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2699-2702.
Abstract, references, and article information
View Article: PDF

[7] Ian Short. Conformal automorphisms of countably connected regions. Conform. Geom. Dyn. 17 (2013) 1-5.
Abstract, references, and article information
View Article: PDF

[8] Zair Ibragimov. Hyperbolization of locally compact non-complete metric spaces. Contemporary Mathematics 590 (2013) 51-59.
Book volume table of contents
View Article: PDF

[9] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information
View Article: PDF

[10] Nikola Lakic and Greg Markowsky. The rate of convergence of the hyperbolic density on sequences of domains.. Contemporary Mathematics 573 (2012) 147-157.
Book volume table of contents
View Article: PDF

[11] Ian Short. Hausdorff dimension of sets of divergence arising from continued fractions. Proc. Amer. Math. Soc. 140 (2012) 1371-1385. MR 2869121.
Abstract, references, and article information
View Article: PDF

[12] Loïc Dubois and Hans Henrik Rugh. A uniform contraction principle for bounded Apollonian embeddings. Conform. Geom. Dyn. 15 (2011) 64-71.
Abstract, references, and article information
View Article: PDF

[13] Zair Ibragimov. Hyperbolizing metric spaces. Proc. Amer. Math. Soc. 139 (2011) 4401-4407. MR 2823085.
Abstract, references, and article information
View Article: PDF

[14] Patrice Rivard. A Schwarz–Pick Theorem for higher-order hyperbolic derivatives. Proc. Amer. Math. Soc. 139 (2011) 209-217. MR 2729084.
Abstract, references, and article information
View Article: PDF

[15] Petra Bonfert-Taylor and Edward C. Taylor. Quasiconformally homogeneous planar domains. Conform. Geom. Dyn. 12 (2008) 188-198. MR 2461511.
Abstract, references, and article information
View Article: PDF

[16] Stephen M. Buckley and Simon L. Kokkendorff. Comparing the Floyd and ideal boundaries of a metric space. Trans. Amer. Math. Soc. 361 (2009) 715-734. MR 2452822.
Abstract, references, and article information
View Article: PDF

[17] David A. Herron, William Ma and David Minda. Möbius invariant metrics bilipschitz equivalent to the hyperbolic metric. Conform. Geom. Dyn. 12 (2008) 67-96. MR 2410919.
Abstract, references, and article information
View Article: PDF

[18] Dragomir Saric. Bounded earthquakes. Proc. Amer. Math. Soc. 136 (2008) 889-897. MR 2361861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Alexander Yu. Solynin. Mapping properties of analytic functions on the unit disk. Proc. Amer. Math. Soc. 136 (2008) 577-585. MR 2358498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Oliver Roth. A general conformal geometric reflection principle. Trans. Amer. Math. Soc. 359 (2007) 2501-2529. MR 2286042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. II. Conform. Geom. Dyn. 10 (2006) 326-354. MR 2268483.
Abstract, references, and article information
View Article: PDF

[22] Alexander Yu. Solynin. Hyperbolic convexity and the analytic fixed point function. Proc. Amer. Math. Soc. 135 (2007) 1181-1186. MR 2262924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. I. Conform. Geom. Dyn. 10 (2006) 63-99. MR 2218641.
Abstract, references, and article information
View Article: PDF

[24] Zoltán M. Balogh and Stephen M. Buckley. Sphericalization and flattening. Conform. Geom. Dyn. 9 (2005) 76-101. MR 2179368.
Abstract, references, and article information
View Article: PDF

[25] Peter A. Hästö. Gromov hyperbolicity of the $j_G$ and ${\tilde\jmath}_G$ metrics. Proc. Amer. Math. Soc. 134 (2006) 1137-1142. MR 2196049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Dragomir Saric. Real and complex earthquakes. Trans. Amer. Math. Soc. 358 (2006) 233-249. MR 2171231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Vadim A. Kaimanovich and Mikhail Lyubich. Conformal and harmonic measures on laminations associated with rational maps. Memoirs of the AMS 173 (2005) MR 2111096.
Book volume table of contents

[28] Leon Takhtajan and Peter Zograf. Hyperbolic $2$-spheres with conical singularities, accessory parameters and Kähler metrics on ${\mathcal{M}}_{0,n}$. Trans. Amer. Math. Soc. 355 (2003) 1857-1867. MR 1953529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Petra Bonfert-Taylor and Edward C. Taylor. Quasiconformal groups, Patterson-Sullivan theory, and local analysis of limit sets. Trans. Amer. Math. Soc. 355 (2003) 787-811. MR 1932726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Peter Buser and Mika Seppälä. Triangulations and homology of Riemann surfaces. Proc. Amer. Math. Soc. 131 (2003) 425-432. MR 1933333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2